# SDR RAIA201109020009

- Difficulty date: August 19, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N843HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145822
- Aircraft time: 18,293 hours, 16,933 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND THE LAV FLOOR PANEL HAS CORROSION.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED THE LAV FLOOR PANEL.
